# SDR HALA2010090200392

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 70,089 hours, 31,367 cycles
- Engine: Ge CF680A2
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - UNABLE TO START APU AT 37,000 FT. 3 ATTEMPTS, 3 FAULT SHUTDOWNS.  APU RPM HUNG AT 26 PERCENT AND EGT 800 DEG. OAT SAT -46 DEG C TAT -17 DEG C.  UPON ACFT ARRIVAL AT GATE FOUND APU RUNNING. ON CREW DEBREIF, CREW FOLLOWED FCOM & SUCCESSFULLY STARTED THE APU AT FL 340, SAT -40 DEG, TAT -10 DEG. APU TOOK 1 MIN 50 SEC. TO START.  T/S IAW FIM 49-BITE IND ECU MSG: LEG 4 EGT OVERTEMP, NO DATA; LEG 3 START ABORT,NO DATA; LEG 2 START ABORT, NO DATA. LAST RUN, NO DATA. APU RAN NORMAL, ACCOMP. APU HEALTH CK J/C M7-49-04 NO PR'S NOTED.  APU START PROC FOLLOW IAW FIM WITH NO FAULTS NOTED.  INSP APU, NO PR'S FOUND.  OK FOR SERVICE.
